# SDR AWXA200400920

- Difficulty date: August 5, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475565210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT DOOR SILL WEB.  MAINTENANCE REMOVED CORRODED AFT CARGO COMPARTMENT DOOR SILL WEB AT WL -Z1500, FROM FR 53 TO FR 56; FABRICATED A NEW REPLACEMENT DOOR SILL WEB; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
